# SDR DALA2014071004012

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 67,090 hours, 29,898 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON AFT LOAD TRANSMITTING PROFILE OF THE LT  FWD EMERGENCY EXIT DOOR.   REPLACED TRANSMITTING PROFILE AND FASTENER OF LT FWD EMERGENCY EXIT DOOR IAW SRM 51-72-11 AND DRAWING D52279040.
